# SDR SWAA2013062417500

- Difficulty date: June 10, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT I/B EDGE DELAMINATED ON UPPER SURFACE.  REPAIRED SLAT IAW SRM.
